# SDR SWAA2021090295418

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241XF TOP SURFACE LAYER DELAMINATED STA 890 ; / [01] FABRICATED AFT WET AREA CABIN FLOOR PANEL 241XF PER B737-700 SRM 53-00-50-2R-0 AND DWG 815A0044-5.; [02] VERIFIED 1;COMPLETE
